Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am suffering from digestive problems with drowsiness.

for last two weeks i had severe digestive problems... that will not allow me to takefood.. it seems senses got rust... causes drowsyness... can't able to do the work... no energy... still i forcedme to take more food... but it induces vomitting.... and the lower half of the stomach was in pain... i do no wat to do... wat foods to take...
Asked On : Sat, 10 Jul 2010
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
First you find out the cause of so much gastric upset.
Go for ultra sound and find out whether it is due to gastritis,hyperacidity or other causes.
Take anti spasmodic medicine and tab. Omeprazole.
Take light food like milk,buttermilk,rice,curd,
Avoid fried and junk food.
Ok and bye.
Answered: Wed, 7 Sep 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
You have pain in lower half of abdomen- is it associated with symtoms related to urine,stools,monthly periods? Or was it following unusal eating(overeating or fasting)
Is there fever too?
In vomtting for a long time leading to drowsiness-you should visit a doctor need some IV drips to control your condition ,followed by investigations &treatment of the root cause.
take care.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor